# SDR DALA2018092405723

- Difficulty date: September 11, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 50,291 hours, 26,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL SKIN REPAIR DONE PER SRM 53-00-11-300-029 LOC FR23 BTW STR 22L TO STR 25L ON LOWER FUSELAGE WAS REMOVED AND IS OUT OF SRM LIMITS, PERMANENT REPAIR PER ER/A 571282-14.
